# SDR HNAA2018052500105

- Difficulty date: May 5, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 44,179 hours, 39,781 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 BLEED VALVE FAILED EICAS MESSAGE DURING TAKE OFF. REJECTED THE TAKE OFF.  R & R THE NR 1 BLEED VALVE IAW AMM MPP 36-11-05-04.  OPS CHECKED GOOD.
